Muhammad Aslam Noor, Khalida Inayat Noor

DOI Number
First page
Last page


In this paper, we introduce some new concepts of the exponentially preinvex functions. We investigate several properties of the exponentially preinvex functions and discuss their relations with convex functions. Optimality conditions are characterized by a class of variational-like inequalities. Several interesting results characterizing the exponentially preinvex functions are obtained. Results obtained in this paper can be viewed as significant improvement of previously known results.


preinvex function; convex function; convexity; nonlinear problems; variational inequalities.

Full Text:



G. Alirezaei and R. Mazhar, On exponentially concave functions and their impact in information theory, J. Inform. Theory Appl. 9(5)(2018), 265-275.

T. Antczak, On (p,r)-invex sets and functions, J. Math. Anal. Appl,263(2001), 355-379.

M. Avriel, r-Convex functions. Math. Program., 2(1972), 309-323.

M. U. Awan, M. A. Noor and K. I. Noor,Hermite-Hadamard inequalities for exponentially convex functions, 12(2)(2018), 405-409.

A. Ben-Israel and B. Mond, What is invexity?, J. Aust. Math. Soc. Ser. B 28 (1986) 1-9.

S. N. Bernstein, Sur les fonctions absolument monotones, Acta Math. 52 (1929), 1-66.

G. Cristescu and L. Lupsa, Non Connected Convexities and Applications, Kluwer Academic Publisher, Dordrechet, (2002).

S. S. Dragomir, Inequalities of Hermite-Hadamard type for ϕ-convex functions, Konuralp J. Math.4 (1)(2016),54 - 67.

S. S. Dragomir and I. Gomm, Some Hermite-Hadamard type inequalities for functions whose exponentials are convex, Stud. Univ. Babes-Bolyai Math, 60(4)(2015), 527-534.

S. S. Dragomir and I. Gomm, Some Hermite-Hadamard type inequalities for functions

whose product with exponentials are convex, Univ. Bacau. Sci. Stu. Res. Ser. Math. Info, 1(25)(2015), 145-158.

J. Hadamard, Etude sur les proprietes des fonctions entieres e. t en particulier dune fonction consideree par Riemann, J. Math. Pure. Appl, 58(1893), 171-215.

M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981) 545–550.

C. Hermite, Sur deux limites d’une integrale definie, Mathesis, 3(82)(1883).

S. R. Mohan and S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl., 189(1995), 901–908.

C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications, Springer-Verlag, New York, (2018).

M. A. Noor, Variational like inequalities, Optimization, 30 (1994), 323–33.

M. A. Noor, Fuzzy preinvex functions, Fuzzy Sets and Systems, 64 (1994), 95–104.

M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory, 2 (2007), 126–131.

M. A. Noor, On Hermite-Hadamard integral inequalities for involving two log-preinvex functions, J. Inequal. Pure and Appl. Math., 3 (2007), 75–81.

M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl.,251(2000), 217–229.

M. A. Noor, Variational Inequalities and Optimization, Lecture Notes, Mathematics Department, COMSATS University Islamabad, Pakistan, (2008-2019).

M. A. Noor, Invex equilibrium problems, J. Math. Anal. Appl. 302(2005),463-475.

M. A. Noor, On generalized preinvex functions and monontonicities, J. Inequal. Pure Appl Math. 5(4)(2004), Article: 110.

M. A. Noor and K. I. Noor, Some charaxterizations of strongly preinvex functions, J. Math. Anal. Appl. 316(2)(2006), 697-706.

M. A. Noor and K. I. Noor, Exponentially convex functions, J. Orisa Math. Soc., 39(2019).

M. A. Noor and K. I. Noor, Strongly exponentially convex functions, U.P.B. Bull Sci. Appl. Math. Series A., 81(2019), xx-xx.

M. A. Noor and K. I. Noor, Strongly exponentially convex functions and their properties, J. Advanc. Math. Studies, 9(2)(2019). 180-188.

M. A. Noor and K. I. Noor, Some properties of differentiable exponential convex functions, preprint, (2019).

J. Pecaric, F. Proschan and Y. L. Tong, Convex Functions, Partial Orderings and Statistical applications, Academic Press, New York, (1992).

J. Pecaric, C. E. M. Pearce and V. Simic, Stolarsky means and Hadamard’s inequality, J. Math. Anal. Appl, 220(1998), 99-109.

J. Pecaric and J. Jaksetic, On exponential convexity, Euler-Radau expansions and stolarsky means, Rad Hrvat. Matematicke Znanosti, 17(515)(2013), 81-94.

S. Pal and T. K. L. Wong, On exponentially concave functions and a new information geometry, Annals. Prob. 46(2)(2018), 1070-1113.

T. Weir and B. Mond, Preinvex functions in multiobjective optimization, J. Math. Anal. Appl., 136 (1988), 29–38.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)